# SDR IPXA2020052215604

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 2216559501
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#1 ENG O/B T/R COWL LOWER BRACKET NEXT TO TR PUMP PORT BENT/CORNER WORNREMOVED AND REPLACED BRACKET IAW SRM 51-40-21
